Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 76, NWS Cleveland, OH

November 14, 2019

NWS Cleveland, OH issued this small craft advisory at Nov 14, 2019, 3:38 PM EST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2019, 3:38 PM EST (20:38 UTC)
Expired
Nov 16, 2019, 9:00 PM EST
In force
53 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

174 
WHUS71 KCLE 142038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
338 PM EST Thu Nov 14 2019

LEZ147>149-150445-
/O.NEW.KCLE.SC.Y.0076.191114T2038Z-191115T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
338 PM EST Thu Nov 14 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EST Friday.

* WINDS...Southwest 15 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
10 follow-up statements
834 
WHUS71 KCLE 150214
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
914 PM EST Thu Nov 14 2019


LEZ147>149-151015-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191115T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
914 PM EST Thu Nov 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...Southwest 15 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
467 
WHUS71 KCLE 150844
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
344 AM EST Fri Nov 15 2019

LEZ146-151645-
/O.EXA.KCLE.SC.Y.0076.000000T0000Z-191115T2100Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
344 AM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EST this afternoon.

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ147>149-151645-
/O.EXT.KCLE.SC.Y.0076.000000T0000Z-191116T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
344 AM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
640 
WHUS71 KCLE 151544
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1044 AM EST Fri Nov 15 2019


LEZ147>149-152345-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191116T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1044 AM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ146-152100-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191115T2100Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
1044 AM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 10 to 20 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
030 
WHUS71 KCLE 152057
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
357 PM EST Fri Nov 15 2019


LEZ144-145-160500-
/O.EXB.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
357 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST SATURDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 9 PM EST Saturday.

* WINDS...Northeast 10 to 15 kt with gusts up to 25 kt.

* WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ146>149-160500-
/O.EXT.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
357 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST SATURDAY...

* WINDS...Northeast 10 to 20 kt with gusts up to 25 kt.

* WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
366 
WHUS71 KCLE 152145 CCA
MWWCLE

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Cleveland OH
445 PM EST Fri Nov 15 2019


LEZ144-145-160500-
/O.COR.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
445 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST SATURDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 9 PM EST Saturday.

* WINDS...Northeast winds increasing to 15 to 20 knots with gusts
  to 25 knots shifting to east on Saturday. 

* WAVES...2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ146>149-160500-
/O.COR.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
445 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST SATURDAY...

* WINDS...Northeast winds increasing to 15 to 20 knots with gusts
  up to 25 knots, becoming east on Saturday. 

* WAVES...Increasing to 3 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
074 
WHUS71 KCLE 160245
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
945 PM EST Fri Nov 15 2019


LEZ144>149-161045-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
945 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
SATURDAY...

* WINDS...Northeast winds increasing to 15 to 20 knots with 
  gusts up to 25 knots, becoming east on Saturday.

* WAVES...Increasing to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
062 
WHUS71 KCLE 160848
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
348 AM EST Sat Nov 16 2019

LEZ144>149-161700-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
348 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...Northeast 10 to 20 kt with gusts up to 25 kt, becoming
  east.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
422 
WHUS71 KCLE 161436
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
936 AM EST Sat Nov 16 2019

LEZ144>149-162245-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
936 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...East 10 to 20 kt with gusts up to 25 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
531 
WHUS71 KCLE 162054
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
354 PM EST Sat Nov 16 2019

LEZ148-149-162200-
/O.CAN.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
354 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds and waves have lowered to below Small Craft Advisory
criteria and will continue to diminish tonight.

$$

LEZ144>147-170200-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
354 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...East 15 to 20 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
254 
WHUS71 KCLE 170147
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
847 PM EST Sat Nov 16 2019

LEZ144>147-170300-
/O.EXP.KCLE.SC.Y.0076.000000T0000Z-191117T0200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
847 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING...

Observations indicate winds and waves are no longer meeting Small
Craft Advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 1:13 PM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Nov 14, 1:13 PM EST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
113 PM EST Thu Nov 14 2019

.SYNOPSIS...
A weak cold front will move southeast across the region this
afternoon. High pressure will briefly build in from the west
tonight ahead of another cold front due in on Friday. High
pressure will move east across the Great Lakes on Saturday.

&&

.NEAR TERM /THROUGH FRIDAY/...
The forecast this morning was a bit cooler than current
conditions so have raised temperatures a bit for today. Still
not expecting temperatures above 40 as the area remains in a
cold regime.

Original...Weak warm advection/isentropic lift taking place
across the region tonight ahead of an approaching upper trough
and cold front. The system was moisture starved however radar
showed weak return across the area. Precip was mostly aloft
however across the north shore from TOL to CLE snow has been
reported. Would expect this trend to continue with snow moving
into the area area by 4am. For today models show this precip
lifting north out of the area. Expecting more clouds than sun
today as the front and associated upper trough move through.
Could see flurries, especially northwest PA however confidence
low so will leave out for now. Overnight, high pressure and dry
air briefly build in ahead of another cold front due in on
Friday. This second front will also be starved for moisture as
it reaches the area. Best RH will be over northwest PA, however
again, for now will leave out mention in forecast. Highs both
days in the 30s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
An upper level ridge and resultant surface high pressure center
will pass through the Great Lakes region Friday night and
Saturday. A cold front is expected to move east across the local
area Friday evening and weaken. The flow behind the front
should be favorable for some lake effect precipitation. However,
instability is not exciting at all and the inversion is sitting
around 5000 feet and synoptic moisture is beginning to pull out
to the east with the cold front. Therefore, any chances for
precipitation will be minimal. Flow does eventually shift to
more northerly cutting off lake moisture supply. So, will just
mention a slight chance for precipitation in the extreme
northeast. Otherwise, the forecast area will remain dry through
this period under the influence of the high pressure building
in. A warming trend will take place into the weekend with
temperatures climbing back to near normal with highs in the 40s
and lows in the 30s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
An upper level trough will dive into the eastern United States
during the latter half of the weekend and eventually become
negatively tilted by Monday. This feature will result in a weak
surface low over central Canada with a surface trough extending
south across the middle Mississippi Valley region. As the upper
level trough becomes negatively tilted, deep cyclogenesis will
take place over the southeastern United States and move up the
East Coast. This feature will force cyclonic flow back into the
local area by Wednesday. There is a slight chance for some
precipitation from this system as models have been trending
toward a slightly more west track with each run. Otherwise, it
should be relatively quiet with a continued trend of near normal
high and low temperatures in the 40s and 30s respectively.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
A trough of low pressure moving across the Great Lakes region
will ripple through the area this afternoon and evening. Ahead
of this feature, ceilings were becoming scattered to broken with
some dry air entering overhead. With and behind this feature,
some lower clouds will enter the airspace. Some MVFR ceilings
may appear, specifically near the lakeshore at KTOL and KERI
(and perhaps KCLE). Elsewhere, tough to see if ceilings will
re-establish themselves so just have scattered clouds tonight
into Friday. Once the trough moves through tonight, there is the
potential for lake effect snow to redevelop over eastern Lake
Erie. These show showers could drift into KERI late in the TAF
period and have a vicinity shower and MVFR ceiling mention for
now. Winds through the period will remain light and generally
out of the south to southwest.

.OUTLOOK...Non-VFR possible in low CIGs Friday. Non-VFR possible
again Monday.

&&

.MARINE...
A small craft advisory will likely be needed tonight through
Saturday morning as a cold front moves southeast across the
area. Winds will gradually diminish Saturday afternoon through
Monday as high pressure begins to build in over the lake from
the west.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...TK/Sefcovic
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Sefcovic
MARINE...Lombardy
Hazardous weather outlook, Nov 14, 5:22 AM EST, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
522 AM EST Thu Nov 14 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-151030-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
522 AM EST Thu Nov 14 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.